# SDR DALA2018010200025

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 42,346 hours, 28,380 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE AFT LOW HYDRAULIC QUANTITY AFTER AIRCRAFT WAS CONFIGURED FOR TAKEOFF.  FLAPS EXTENDED.  MAINTENANCE SERVICED LEFT HYDRAULIC QUANTITY AS NEEDED.  INSPECTED FOR LEAKS. NONE FOUND.
